Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Feeling hot, shivering occasionally. Could it be caused by antibiotics?

Have been taking Tetralysal 300 for approx 9mths during which time I have been experiencing fever like symptoms ie extremely hot both day and night with occasional shivery spells I wonder could the antibiotics be the cause of these symptoms? The treatment is for Rosacea . I am female and also taking Bisoprolol , Bendroflumethiazide and Warfarin ( for treatment following diagnosis of Atrial Fibrillation 3 years ago). Age 79. GP tells me medication is cause of this nonstop heat but ceasing blood pressure treatment for 1 week had absolutely no effect so I should welcome advice re possibility of remaining medication being the culprit. Any advice given will be greatly appreciated.
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  402
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi mjth,
Thanks for writing in to Healthcare Magic!
The antibiotic as well as the Warfarin can be a cause for the shivering episodes.
I think you should stop the medicine in supervision of your physician and then re-administer under vigil and monitoring.
Keep a monitoring of INR.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor